How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
20023641
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

Ive been on Zoloft (50 mg.) daily for almost a year now and

Customer Question

I've been on Zoloft (50 mg.) daily for almost a year now and doing very well on it. WIth in the last week, I've been experiencing some anxiety that I'm having some success combating, but not total sucess. Why would this be, and what can I do about it? Would it be helpful to increase the dosage of my Zoloft?
Submitted: 6 years ago.
Category: Mental Health
Expert:  Anna replied 6 years ago.


Hey Jm

50 mg of Zoloft is a very low dose, so you certainly have room to increase it.
On the other hand, anxiety comes and goes in waves. The meds can give you the base to work from, but you still need to do the things that work for you....like staying busy and exercising. You may just be hitting an increased wave. If this stays for a few more weeks, I would talk with your doctor about it.

My best to you.

If you would, please fill out the feedback form after accepting. I appreciate this opportunity to help you out today. If I can be of further service to you, just put "for Anna" in the front of your new question, and I'll be the one to answer it.

Thanks!

Anna

Customer: replied 6 years ago.
For Anna - can I increase the Zoloft on my own, and to what dosage?
Expert:  Anna replied 6 years ago.

Hey Jm,

I'm not a physician, so I can't answer that. A quick call to your doc's office will most likely fix your problem. If you take more, you'll run out at the end of the prescription.
Anna

Related Mental Health Questions